# SDR SIMA20121110002

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,397 hours, 16,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Unserviceable
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4224 THE CREW REPORTED THE CAPTAIN'S COCKPIT FLASHLIGHT WAS NOT CHARGING AND THE LIGHT WAS DIM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S COCKPIT EMERGENCY FLASHLIGHT BATTERY.   THE OPERATIONAL CHECK WAS GOOD IAW DME CMM 25-60-11 TASK 4. & 5.  THE AIRCRAFT WAS RETURNED TO SERVICE.
